# SDR 2004FA0000800

- Difficulty date: June 3, 2004
- Submitted: October 12, 2004
- Operation: General aviation
- Aircraft: N7568M
- Make and model: Cessna T210M
- Aircraft serial: 21062021
- Engine: Cont TSIO520R
- System (JASC): 7160 · Engine Air Intake System
- Part: Latch
- Part number: 12509388
- Condition: Failed
- Location: Alt Air Door/Box
- Part time: 22,667 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ANNUAL INSPECTION, FOUND THE PN 1250938-8, MAGNET LATCH ON THE ALTERNATE AIR DOOR WITH ONE OF ITS STEEL BONDED PLATES LOOSE AND READY TO FALL INTO THE TURBO, COULD CAUSE INFLIGHT FAILURE.  INSTALLED THE NEW IMPROVED CATCH PN C100200.  RECOMMEND MANDITORY REPLACEMENT OF THE OLD TYPE MAGNETIC LATCH IF TT IS ABOVE 1500 HOURS.
